MathSciNet Relay Station
MathSciNet bibliographic data
MR260859 20.25 (15.00)
Nazarova, L. A.; Roĭter, A. V. Finitely generated modules over a dyad of two local Dedekind rings, and finite groups which possess an abelian normal divisor of index $p$. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 33 1969 65–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement